How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64416
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Im currently on zoladex and suffering alot of side effects.

Customer Question

Im currently on zoladex and suffering alot of side effects. Im trying to persevere but am struggling. Im flushing regularly, losing weight have extreme thirst and loss of appetite. I feel nauseas and wondered if this is normal?
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
It should not persist
These can all be side effects
Have you told your practitioner?
Customer: replied 3 years ago.

I have not seen the gp. I feel so tired but am getting no sleep

Expert:  DrRussMD replied 3 years ago.
These side effects are too extreme.
Excessive thirst really implies something is wrong and I would not keep toughing this out.
Rather I suggest you go to A&E unless you can see your GP right away.

Stopping this med and using something else might be in order.
You need routine labs at this point.

Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].